# SDR AALA20130201003

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 46,048 hours, 6,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 9D INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY PATH LIGHT AT SEAT 9D.  OPS CHECK NORMAL.
